# SDR 9709935642

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE AT SECTION 34 TO 38.  REPLACED BATTERY PACK AND POWER SUPPLY FOR SECTION 34 TO 38, OPERATIONAL CHECK OK.
